Szalay, Jamey R., Horányi, Mihály (2015) Annual variation and synodic modulation of the sporadic meteoroid flux to the Moon. Geophysical Research Letters, 42 (24) 10 doi:10.1002/2015gl066908
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | Annual variation and synodic modulation of the sporadic meteoroid flux to the Moon | ||
Journal | Geophysical Research Letters | ||
Authors | Szalay, Jamey R. | Author | |
Horányi, Mihály | Author | ||
Year | 2015 (December 28) | Volume | 42 |
Issue | 24 | ||
Publisher | American Geophysical Union (AGU) | ||
DOI | doi:10.1002/2015gl066908Search in ResearchGate | ||
Generate Citation Formats | |||
Mindat Ref. ID | 848980 | Long-form Identifier | mindat:1:5:848980:1 |
GUID | 0 | ||
Full Reference | Szalay, Jamey R., Horányi, Mihály (2015) Annual variation and synodic modulation of the sporadic meteoroid flux to the Moon. Geophysical Research Letters, 42 (24) 10 doi:10.1002/2015gl066908 | ||
Plain Text | Szalay, Jamey R., Horányi, Mihály (2015) Annual variation and synodic modulation of the sporadic meteoroid flux to the Moon. Geophysical Research Letters, 42 (24) 10 doi:10.1002/2015gl066908 | ||
In | (2015, December) Geophysical Research Letters Vol. 42 (24) American Geophysical Union (AGU) |
See Also
These are possibly similar items as determined by title/reference text matching only.